coming off Prednisone
avatar
Blakelyjoe posted:
I have been on Prednisone and just tapered off . I feel like I was tossed off of a moving bus . I hurt to be touched . I have swelling so bad that I can bearly bend my fingers . fog and fatige . I 'm a mess is this normal coming off Prednisone ?
Reply
 
avatar
mommawithlupus87 responded:
Cant answer for other people but for me YES. I have the same trobles as you are having I get a feaver ( while Im on it I gain weight like crazy as well )
They may have taken you off too fast when i get off i have to go as low as 5 mg cut in half and every other day it takes me a ver long time to taper off of it with minimal side effects do they have you on anything else ? Im taking imuran now and it helps its not like prednisone but helps
 
avatar
obxcats replied to mommawithlupus87's response:
I started on 20 mg prednisone daily after 3 months went to 10 mg daily, then 3 more months went to 5 mg, down to 3 mg next month and 2 mg next month and the last month was 1 mg dose. Now im off prednisone all together. There are times when i still hurt badly but not constantly like it was to start. The prednisone does help but can do quite a bit of damage to your body over time. I have a stand by supply for the worse times but rarely use them as i don't want to shorten my life any more than it already is.
Hang in there and do the best you can do, Maybe you can ask your doctor for a stand by script so you can get them when things are at there worse.
 
avatar
lupylisa44 replied to obxcats's response:
Talk to your doctor, you may need to taper more slowly!

Lupylisa
With love, with patience and with faith, we'll make our way.